# SDR DL72S950648

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, NR 6 LEADING EDGE FLAP ACTUATOR SUPPORT BRACKETS WERE FOUND CRACKED.  REPAIRED THE BRACKETS PER MAINTENANCE MANUAL 57-20-21.
